# SDR SWAA2014031826199

- Difficulty date: March 5, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 56,610 hours, 34,029 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65C29255
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FWD LOWER SPAR CRACKED AT WS 254 LOWER ROW OF VERTICAL FLANGE JUST OTBD OF RIB 7.  R & R SPAR IAW SRM.
